# SDR SWAA072981

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 26,936 hours, 15,300 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 4887
- Condition: Faulty
- Location: Rear Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT ALTITUDE F/A REPORTED ELECTRICAL ODOR IN REAR GALLEY, TURNED POWER OFF ODOR WENT AWAY.  REMOVED AND REPLACED AFT COFFEEMAKER PER MM.
